MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. SKYTRON LUMOS LIGHT HANDLE, STERILE

ASPEN SURGICAL PRODUCTS, INC. SKYTRON LUMOS LIGHT HANDLE, STERILE
Model Number B1-530-17
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned for evaluation, and the investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "we have a complaint from the field about disposable rigid handles for lumos lights with holes in the packaging, customer reported 7 handles with a hole in the same location.".
 
Additional Manufacturer Narrative
The device was returned for evaluation.Visual review of the samples confirmed the failure and it was determined that the pinching occurred during the forming process due to a loose forming tool that occurred during set up of this work order.The root cause is manufacturing error.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
SKYTRON LUMOS LIGHT HANDLE, STERILE
Common Device Name
LIGHT HANDLE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24495983
Report Number3002750084-2026-00025
Device Sequence Number10684839
Product Code FTA
UDI-Device Identifier00840113232833
UDI-Public00840113232833
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB1-530-17
Device Lot Number477476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown